Regularity and asymptotic behavior for a damped plate-membrane transmission problem

Barraza Martinez B, Denk R, Hernandez Monzon J, Kammerlander F, Nendel M (2019)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 474(2): 1082-1103.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ; ;
Abstract / Bemerkung
We consider a transmission problem where a structurally damped plate equation is coupled with a damped or undamped wave equation by transmission conditions. We show that exponential stability holds in the damped-damped situation and polynomial stability (but no exponential stability) holds in the damped-undamped case. Additionally, we show that the solutions first defined by the weak formulation, in fact have higher Sobolev space regularity. (C) 2019 Elsevier Inc. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Band
474
Ausgabe
2
Seite(n)
1082-1103
ISSN
eISSN
PUB-ID

Zitieren

Barraza Martinez B, Denk R, Hernandez Monzon J, Kammerlander F, Nendel M. Regularity and asymptotic behavior for a damped plate-membrane transmission problem. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2019;474(2):1082-1103.
Barraza Martinez, B., Denk, R., Hernandez Monzon, J., Kammerlander, F., & Nendel, M. (2019). Regularity and asymptotic behavior for a damped plate-membrane transmission problem. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 474(2), 1082-1103. doi:10.1016/j.jmaa.2019.02.005
Barraza Martinez, B., Denk, R., Hernandez Monzon, J., Kammerlander, F., and Nendel, M. (2019). Regularity and asymptotic behavior for a damped plate-membrane transmission problem. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 474, 1082-1103.
Barraza Martinez, B., et al., 2019. Regularity and asymptotic behavior for a damped plate-membrane transmission problem. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 474(2), p 1082-1103.
B. Barraza Martinez, et al., “Regularity and asymptotic behavior for a damped plate-membrane transmission problem”, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 474, 2019, pp. 1082-1103.
Barraza Martinez, B., Denk, R., Hernandez Monzon, J., Kammerlander, F., Nendel, M.: Regularity and asymptotic behavior for a damped plate-membrane transmission problem. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 474, 1082-1103 (2019).
Barraza Martinez, Bienvenido, Denk, Robert, Hernandez Monzon, Jairo, Kammerlander, Felix, and Nendel, Max. “Regularity and asymptotic behavior for a damped plate-membrane transmission problem”. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 474.2 (2019): 1082-1103.